# SDR CA190514020

- Difficulty date: May 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 12,997 hours
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Misinstalled
- Location: Spoiler Clutch
- Part time: 13,916 hours
- Component: Clutch
- Component part number: 82740061021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE OPERATIONAL TEST OF THE SPOILER JAM DETECT SYSTEM, MAINTENANCE DISCOVERED SPLR 1/2 PUSH OFF SWITCHES INDICATING INCORRECTLY. TROUBLESHOOTING DETERMINED THAT WHILE THE WIRING TESTED SERVICEABLE, SWITCHES S5 AND S7 WERE IN REVERSED POSITIONS ON THE ASSEMBLY (FROM NEW A/C DELIVERY). THE ASSEMBLY WAS CORRECTED, TESTED SERVICEABLE AND THE AIRCRAFT WAS RELEASED FOR SERVICE. (TC# 20190514020)
